# SDR SWAA2021081301610

- Difficulty date: July 19, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BS500I; WL156; RBL24 - LBL24 FLOOR BULKHEAD ANGLE MULTIPLE AREAS OF CORROSION / REMOVED CORROSION ON FORWARD CARGO AFT BULKHEAD ANGLE IAW B737 SRM 51-10-02-0G-0 ORIGINAL MATERIAL WAS .080 MATERIAL REMOVED .020 MATERIAL REMAINING .060 ANGLE WAS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 REPLACED FORWARD CARGO AFT BULK HEAD ANGLE IAW B737 SRM 51-40-02 AND BOEING DWG 143A9481
